# SDR ASAA0310076

- Difficulty date: March 4, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6935352U14
- Condition: Cracked
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND SHEAR TIE CLIP AT BS 827, STRINGER 13L CRACKED.  REMOVED AND REPLACED SHEAR TIE CLP PER SRM.  (M)
